skin-hair-icon
Poly cyst ovarian problem
I have been taking pcos medicine diane 35 from past 2 years.Now a days am getting a lot hair fall.I am thinking like this is happening for my cyst problem....am feeling very much tension due to huge hair loss
121 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Your tablet is generally considered a safe medicine so I don't think that the side effect of this is hair fall. Please check TSH and Androgen level. Consult your doctor for this.
Next Steps
Go for TSH and Androgen test
Health Tips
Never stop medication without informing doctor
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.